Differential and Integral Equations

Compactness and spectral properties for positive translation semigroups associated to models of populations dynamics

L. Alaoui and O. Arino

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 2 (1993), 459-480.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870201

Mathematical Reviews number (MathSciNet)
MR1195394

Zentralblatt MATH identifier
0782.92012

Subjects
Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]
Secondary: 34K25: Asymptotic theory 47B38: Operators on function spaces (general) 47N20: Applications to differential and integral equations 92D25: Population dynamics (general)

Citation

Alaoui, L.; Arino, O. Compactness and spectral properties for positive translation semigroups associated to models of populations dynamics. Differential Integral Equations 6 (1993), no. 2, 459--480. https://projecteuclid.org/euclid.die/1370870201


Export citation